# SDR SWAA2014102233309

- Difficulty date: September 14, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544474
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WBL 114 RIB UPPER CHORD AT STRINGER 2 CRACKED.  REPAIRED CHORD IAW EO & EA.
